Journal of Differential Geometry

The convergence of circle packings to the Riemann mapping

Burt Rodin and Dennis Sullivan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Differential Geom. Volume 26, Number 2 (1987), 349-360.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C35: General theory of conformal mappings
Secondary: 05B40: Packing and covering [See also 11H31, 52C15, 52C17] 11H31: Lattice packing and covering [See also 05B40, 52C15, 52C17] 52A45 57N05: Topology of $E^2$ , 2-manifolds


Rodin, Burt; Sullivan, Dennis. The convergence of circle packings to the Riemann mapping. J. Differential Geom. 26 (1987), no. 2, 349--360.

Export citation